# SDR KPVA200614

- Difficulty date: August 6, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 24,819 hours, 48,469 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 3108001A
- Part serial: 1130
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 AC GEN LIGHT ILLUMINATED PRIOR TO TAKEOFF. DISCONTINUED AND TAXIED BACK TO TERMINAL. COMPLETED ABNORMAL CHECKLIST, NR 1 AC GEN LIGHT CONTINUED TO ILLUMINATE. (MX) REMOVED AND REPLACED NR 1 AC GENERATOR IAW DH DASH 8 MM 24-12-00 PARAGRAPHS 1A-B, 2A-B, PAGES 201-203. OPS CHECK NORMAL, NO LEAKS NOTED.
